# SDR C2XA09TY028

- Difficulty date: February 15, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145
- Aircraft serial: 962
- Aircraft time: 6,872 hours, 3,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY LIGHT (FWD) INOP.  REMOVED AND REPLACED FWD EMERGENCY LIGHT IAW EMB145 XR AMM 33-50-07, OPS CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
